# SDR ABXA030123

- Difficulty date: March 13, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 56,901 hours, 44,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591143267
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS CRACKED AT STA. 1096, BETWEEN LONGERON 2 LEFT AND LONGERON 3 LEFT. REPAIRED AREA IAW DC-9 SRM 53-01.
